# SDR GLBA2012100100069

- Difficulty date: October 1, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 34,535 hours, 42,313 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSP FOUND FOUR CRACKS ON THE HORIZONTAL STAB FWD SPAR WEB AT HSS 00.00, 2" IN LENGTH TOTAL.  REPAIRED IAW EO 11-1900-55-046.
